On the nonlinear theory of hydrodynamic stability. (English. Russian original) Zbl 0209.29104

PMM, J. Appl. Math. Mech. 29(1965), 1009-1012 (1966); translation from Prikl. Mat. Mekh. 29, 852-855 (1965).


76E05 Parallel shear flows in hydrodynamic stability
Full Text: DOI


[1] Arnol’d, V.I., Ob usloviiakh nelineinoi ustoichivosti ploskikh statsionarnykh krivolineinykh techenii ideal’noi zhidkosti, Dokl. akad.nauk SSSR, Vol.162, N≗ 5, (1965)
[2] Arnol’d, V.I., Variatsionnyi printsip dlia trekhmernykh statsionarnykn techenii ideal’noi zhidkosti, Pmm, Vol. 29, N≗ 5, (1965)
[3] Kochin, N.E.; Kibel’, I.A.; Roze, N.V., (), Vol. 1
[4] Charney, J.G.; Stern, M.E., On the stability of internal baroclinic jets in a rotating atmosphere, J.met., Vol.19, N≗ 2, (1962)
[5] Landau, L.D.; Lifshits, E.M., Mekhanika sploshnykh sred, (1954), Gostekhizdat
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.